Approximation by power series with ±1 coefficients

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1601-1610
Number of pages10
JournalInternational Mathematics Research Notices
Issue number26
StatePublished - May 31 2005

Fingerprint

Power series
Coefficient
Approximation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Approximation by power series with ±1 coefficients. / Gunturk, C. Sinan.

In: International Mathematics Research Notices, No. 26, 31.05.2005, p. 1601-1610.

Research output: Contribution to journalArticle

@article{62b85f1d2a3e4825a78ef18839c38cf8,
title = "Approximation by power series with ±1 coefficients",
author = "Gunturk, {C. Sinan}",
year = "2005",
month = "5",
day = "31",
language = "English (US)",
pages = "1601--1610",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "26",

}

TY - JOUR

T1 - Approximation by power series with ±1 coefficients

AU - Gunturk, C. Sinan

PY - 2005/5/31

Y1 - 2005/5/31

UR - http://www.scopus.com/inward/record.url?scp=22544468549&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=22544468549&partnerID=8YFLogxK

M3 - Article

SP - 1601

EP - 1610

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 26

ER -